Monday, August 1, 2011


My meds showed up in the mail Friday!  Two giant boxes worth of expensive medicine, needles, syringes, sharps containers, and more vaginal suppositories than anyone should ever have to see, let alone use!

I hate to admit this, but the only part of my new protocol I’m scared of is the suppositories (now lovingly called V-supps since I’ve set up hidden phone reminders with this name).  According to Blue I should just be happy they aren’t “traditional” suppositories, I think these are easy words coming from someone who doesn’t have to take them 4 times per day for the next several weeks…

The medicines that are “new” to me are dexamethasone,, V-supps, intralipids infusion, ciproflaxcin, clydomycin suppositories.  Does anyone who’s been-there done-that have any tips, warnings about any of them?

I’ve heart the dex makes you gain weight and sick to your stomach (but don’t they all).  I start it on Thursday with the Lupron so wish me luck!


  1. Been on them all except the big V.
    Dex: it is a steroid and can make everyone react differently. typical effects: insomnia (take in the am!!), mmmm food (keep healthy snacks around to avoid increased wt!), take with food to avoid stomach upset, pimples (yup the joys of the teens may visit again), The others usually come with higher doses, long term use.
    Intralipids: hello 200,000 calories in a small little bag! All I can say is, 'goodnight'!!! As the bag was infusing, my eyes fell closed and my stomach got full!
    Luveris: burns a bit going in
    clyndamycin: insert quick so they don't break and/or melt!
    Cipro: take with food

    Best of luck!

  2. Warm the cold suppositories a little in your hand (while still in the packaging) so they aren't so uncomfortable. Not too long though or they will melt.

    I didn't notice any of the usual side effects of the dex but I do know people who did.

    Good luck!!!